Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: W. H. Young and Grace Chisholm Young
Title: The Theory of Sets of Points
Additional book information: Cambridge, University Press, 1906. xii + 316 pp.

Review Information:

Reviewer: N. J. Lennes
Journal: Bull. Amer. Math. Soc. 18 (1911), 24-30
DOI: https://doi.org/10.1090/S0002-9904-1911-02142-5